International Journal of Hematology

, Volume 95, Issue 5, pp 585–587

Bilateral subdural hemorrhage as a serious adverse event of dasatinib in a patient with Philadelphia chromosome-positive acute lymphoblastic leukemia

Authors

  • Ho-Young Yhim
    • Division of Hematology/Oncology, Department of Internal MedicineChonbuk National University Medical School
  • Hee Sun Kim
    • Department of NursingWoosuk University
  • Na-Ri Lee
    • Division of Hematology/Oncology, Department of Internal MedicineChonbuk National University Medical School
    • Advanced Research Cancer CenterChonbuk National University Medical School
  • Eun-Kee Song
    • Division of Hematology/Oncology, Department of Internal MedicineChonbuk National University Medical School
    • Advanced Research Cancer CenterChonbuk National University Medical School
    • Division of Hematology/Oncology, Department of Internal MedicineChonbuk National University Medical School
    • Advanced Research Cancer CenterChonbuk National University Medical School
  • Chang-Yeol Yim
    • Division of Hematology/Oncology, Department of Internal MedicineChonbuk National University Medical School
    • Advanced Research Cancer CenterChonbuk National University Medical School
Letter to the Editor

DOI: 10.1007/s12185-012-1045-6

Cite this article as:
Yhim, H., Kim, H.S., Lee, N. et al. Int J Hematol (2012) 95: 585. doi:10.1007/s12185-012-1045-6

Copyright information

© The Japanese Society of Hematology 2012